# SDR DALA2018082975356

- Difficulty date: August 25, 2018
- Submitted: August 30, 2018
- Operation: Air carrier
- Aircraft: N324US
- Make and model: Airbus A320-211
- Aircraft serial: 273
- Aircraft time: 79,953 hours, 36,494 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cylinder
- Condition: No Test
- Location: Pax Door Assist
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PAX DOOR DOESN'T PASS AN OPERATIONAL TEST OF THE EMERGENCY CYLINDER, REPLACED THE CYLINDER.
